MathSciNet Relay Station
MathSciNet bibliographic data
MR1268599 (95g:58030) 58D27 (14H55 32G13 58F05)
Jeffrey, Lisa C. Extended moduli spaces of flat connections on Riemann surfaces. Math. Ann. 298 (1994), no. 4, 667–692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement